# SDR ABXA9500024

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 700001010
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT FAILED TO COME ON WHEN THE GEAR WAS LOWERED DURING FINAL APPROACH INTO DFW.  GEAR WAS RECYCLED AND LIGHT CAME ON NORMALLY WITH THE SECOND EXTENSION.  DEFERRED IAW GMM, INSPECTED, AND FERRIED AIRCRAFT TO ILN.  REMOVED AND REPLACED LEFT MAIN GEAR DOWN LIMIT SWITCH WIRING HARNESS DUE TO AGE DETERIORATION.  ADJUSTED AND TESTED PROXIMITY SWITCH IAW ABX MAB 32-6.  REPLACED LEFT MLG DOWNLOCK SWITCH AND LUBED GEAR.  PERFORMED GEAR INDICATION AND SWING TEST IAW DC 8 MM CHAPTER 32.  SYSTEM OPS CHECKED GOOD.  CLEARED DEFERRAL.
